# SDR AALA20170911007

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 71,043 hours, 11,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073772007
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE R1 DOOR BOTTOM LEFT SIDE HAS A MISSING LENS COVER.  RE-INSTALLED LENS COVER PER AMM 33-51-09.  OPERATIONAL CHECK GOOD.
